Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 4


Mathematical Model for Problem of Stresses in ThermoMagneto-Piezoelectric Material

PP: 1217-1223
S. R. Mahmoud, Shafeek. A. Ghaleb, A. K. Alzahrani, E. Ghandourah,
In this paper, an analytical solution for the stresses in a homogeneous, transversely isotropic, piezo-thermo-elastic material has investigated. The generalized theories of thermo-elasticity have used to investigate the problem. The surface subjected to thermally insulated or isothermal and electrically shorted boundary conditions. Finally, in order to illustrate the analytical development, numerical solution has carried out piezo - thermo-elastic material. The corresponding simulated results of various physical quantities such as displacements and stresses have presented graphically.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved